# SDR ASOA201101599

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 20,768 hours, 14,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT AT ENTRY WAY IS INOPERATIVE.  R & R BATTERY CHARGER NR1 FOR EMERGENCY LIGHTS IAW AMM 33-51-17.  CHECKED GOOD.
